Quadratic optimization over one first-order cone

Show full item record

Title: Quadratic optimization over one first-order cone
Date: 2014
Citation: Guo, X. L., Deng, Z. B., Fang, S. C., & Xing, W. X. (2014). Quadratic optimization over one first-order cone. Journal of Industrial and Management Optimization, 10(3), 945-963.
URI: http://www.lib.ncsu.edu/resolver/1840.2/2571


Files in this item

Files Size Format View
Print.pdf 3.381Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record